American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin Hockett. Chaotic numerics from an integrable Hamiltonian system . Proc. Amer. Math. Soc. 108 (1990) 271-281. MR 993752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gunnar Schröder. Differentiation of interval functions . Proc. Amer. Math. Soc. 36 (1972) 485-490. MR 0311085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia